Rapid burst liquid
Pain reliever and fever reducer
500mg per 15ml
8oz bottle of extra strength acetaminophen liquid
For a flavorful way to relieve pain and reduce fever that's also easy to administer, try CVS Health Extra Strength Acetaminophen Cherry Flavor Liquid. Our liquid is a convenient alternative to hard-to-swallow pills and contains 500 milligrams of acetaminophen per 15 milliliters to reduce fever and soothe aches and pains. To use, adults and children ages 12 years or older can remove the convenient dosing cup and take 30 milliliters of liquid. Repeat this dosage every 6 hours while symptoms persist, for up to 10 days. No well-stocked medicine cabinet is complete without CVS Health Extra Strength Acetaminophen Cherry Flavor Liquid.
• temporarily relieves minor aches and pains due to:
• the common cold
• minor pain of arthritis
• muscular aches
• premenstrual and menstrual cramps
• temporarily reduces fever
Active ingredient (in each 15 ml) - Purpose
Acetaminophen 500 mg - Pain reliever/fever reducer
Compare to the active ingredient in Tylenol® Extra Strength*
*This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Tylenol® Extra Strength.
© 2018 CVS/pharmacy
PETE - 1
Each 15 ml contains: sodium 6 mg
• do not take more than directed (see overdose warning)
• do not take more than 4 doses (120 ml in any 24-hour period
• measure only with dosing cup provided Do not use any other dosing device.
• ml = milliliter
• keep dosing cup with product
• adults and children 12 years and over
• 30 ml every 6 hours while symptoms last
• do not take more than 10 days unless directed by a doctor
• children under 12 years: do not use
Store between 20-25°C (68-77°F). Do not refrigerate.
Protect from light
TAMPER EVIDENT: DO NOT USE IF PRINTED SAFETY SEAL AROUND DOSAGE CUP OR UNDER CAP IS BROKEN OR MISSING.
LIVER WARNING: This product contains acetaminophen. Severe liver damage may occur if you take:
• more than 4,000 mg of acetaminophen in 24 hours
• with other drugs containing acetaminophen
• 3 or more alcoholic drinks every day while using this product
ALLERGY ALERT: Acetaminophen may cause severe skin reactions. Symptoms may include:
• skin reddening
If a skin reaction occurs, stop use and seek medical help right away.
DO NOT USE
• with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
• if you are allergic to acetaminophen or any of the inactive ingredients in this product
ASK A DOCTOR BEFORE USE IF YOU HAVE liver disease.
ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU ARE taking the blood thinning drug warfarin.
STOP USE AND ASK A DOCTOR IF
• pain gets worse or lasts more than 10 days
• fever gets worse or lasts more than 3 days
• new symptoms occur
• redness or swelling is present These could be signs of a serious condition.
IF PREGNANT OR BREAST-FEEDING, ask a health professional before use.
KEEP OUT OF REACH OF CHILDREN.
OVERDOSE WARNING: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center (1-800-222-1222) right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.